Thunderstorm Wind, Lucas
- When
- July 29, 9:00 PM EST to 9:20 PM EST
- Where
- Lucas County, Countywide
- Property damage
- $15,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.633, -83.650
Thunderstorm winds downed a few trees across the county.
4 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before the first event at Jul 29, 7:03 PM EST, 1 hour 57 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CLEVELAND OH 803 PM EDT SUN JUL 29 2001 WL UPDATE ZONES TO BEEF UP CHANCE OF THUNDERSTORMS NW OHIO. KOSARIK 245 PM DISCUSSION... CLDNS SLOLY DCRS THIS AFTN AS S/W AND WK SFC LOW MOV OFF TO SE. HOWEVER CPL SHWRS DVPLD OV NW OH WHERE AMS RMNS SLGTLY UNSTABLE IN HIER DEWPTS. S/W OVR NRN MI TO DROP SE AND WK CONVG ALG WKNG FNTL BNDRY AIDING IN DVPL OF ISOLD SHWR/TSTM THIS AFTN AND EVNG...BUT THREAT SHUD DMNSH WITH SS. WL KP SLGT CHC TSTM ERY TNGT FOR WRN AND CNTRL AREAS. WK HI PRES RDG BLDG BACK IN FROM NEW ENG AND MON. LOW LVL MSTR RMNG FOR SOME CLDS. GNLY CLR/SNY MON NITE AND TUE. NXT CHC FOR SHWRS SHUD HOLD OFF UNTIL THU. .CLE... OH...NONE. PA...NONE.
OHZ003-006>009-300215- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 815 PM EDT SUN JUL 29 2001 ...STRONG THUNDERSTORMS MAY MOVE ACROSS PARTS OF NORTHWEST OHIO AND WESTERN LAKE ERIE EARLY TONIGHT... THUNDERSTORMS WITH GUSTY WINDS AND HAIL WERE MOVING SOUTHEAST AT 30 MPH ACROSS LOWER MICHIGAN THIS EVENING. SOME OF THESE STORMS MAY MOVE ACROSS PARTS OF NORTHWEST OHIO AND THE WESTERN BASIN OF LAKE ERIE EARLY TONIGHT. LARGE HAIL AND DAMAGING WINDS WERE REPORTED ACROSS PARTS OF LOWER MICHIGAN WITH THESE STORMS. RESIDENTS OF NORTHWEST OHIO SHOULD BE AWARE OF THE POSSIBILITY FOR THUNDERSTORMS WITH STRONG WINDS AND HAIL EARLY TONIGHT. THE STORMS SHOULD BEGIN TO WEAKEN AFTER DARK BUT RESIDENTS OF NORTHWEST OHIO AND MARINERS ON WESTERN LAKE ERIE SHOULD CONTINUE TO MONITOR THE WEATHER THROUGH THE EARLY NIGHTTIME HOURS. KOSARIK
The Detroit radar (KDTX), 120 km away, was scanning. The volume nearest the first event began at 02:01 UTC.
4 thunderstorm wind. Local standard time, as filed.
Thunderstorm winds downed a few trees across the county.
Thunderstorm winds downed several power poles along State Route 163 between Genoa and Oak Harbor.
Thunderstorm winds downed a large tree along County Road 106 east of Lindsey.
Thunderstorm winds downed a tree along U.S. Highway 6 in Fremont.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2001Every state in 2001This day in weather historyWarnings in Ohio, July 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5259227, 5259228, 5259229, 5259230.